# SDR DALA2023012600646

- Difficulty date: January 25, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 58,801 hours, 30,588 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice
- Condition: Corroded
- Location: Floorbeam Frm 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3122 - CORROSION FLOOR BEAM SPLICE LOCATED -Y254 AT LEVEL FR66 (1E/A) AND -Y160.5 AT LEVEL FR68 (1E/A) AT AFT GALLEY AREA. CORRECTIVE ACTION: REWORKED AREA ON FLOOR BEAM SPLICE LOC -Y254 AT LEVEL FR66 AND -Y160.5 AT LEVEL FR68 AT AFT GALLEY AREA AS PER A319 SRM 51-73-11.
